# SDR CA000606024

- Difficulty date: May 25, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Line
- Part number: 5771112105B
- Condition: Loose
- Location: Transducer
- Part time: 57,400 hours, 38,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) TORQUE TRANSDUCER AND OIL SUPPLY LINES MEET.  DETERMINED THAT LINE 577.11.12.105B AT TQ LIMITER CONNECTION WAS LOOSE.  IT SURMISED THAT BY MULTIPLE CONNECT/RE-CONNECT AT 'T', BENDING AND POTENTIAL FOR MOVEMENT OF ENTIRE PLUMBING BUNDLE, LACK OF TORQUE APPLIED AT TQ LIMITER NUT CONNECTION, CAUSED BREACH AND RESULTED IN LEAK. TIGHTENING OF NUT AND SUBSEQUENT GROUND RUNS AND TEST FLIGHT SHOWED NO FURTHER SIGNS OF OIL LEAKAGE.  MORE THOROUGH POST INSP ENGINE GROUND RUN WILL BE INCORPORATED.  SUGGESTION :  BENDING POTENTIAL IS GREAT, CONSIDERING LINES ARE OF COMBINED RIGID AND FLEXIBLE DESIGN.  IT WOULD BE ADVANTAGEOUS TO INCORPORATE TEE FIT ING AND SAFTIED CAP FOR PURPOSE OF ATTACHMENT.
